Yıl 2020, Cilt 49 , Sayı 2, Sayfalar 676 - 683 2020-04-02

In this paper, we introduce complex fuzzy soft matrices and define some new operations on these matrices. Moreover we develop an algorithm using complex fuzzy soft matrices and apply it to a decision making problem in signal processing.
complex fuzzy sets, comlex fuzzy matrices
  • [1] B. Chetia and P.K. Das, Some results of intuitionistic fuzzy soft matrix theory, Adv. Appl. Sci. Res. 3 (1), 412–423, 2012.
  • [2] N. Çağman and S. Enginoğlu, Soft set theory and uni-int decision making, Eur. J. Oper. Res. 207 (2), 848–855, 2010.
  • [3] N. Çağman and S. Enginoğlu, Soft matrix theory and its decision making, Comput. Math. Appl. 59, 3308–3314, 2010.
  • [4] N. Çağman and S. Enginoğlu, Fuzzy soft matrix theory and its applications in decision making, Iran J. Fuzzy Syst. 9 (1), 109–119, 2012.
  • [5] J. Maiers and Y.S. Sherif, Applications of fuzzy set theory, IEEE Trans. Syst. Man Cybern. 15 (1), 175–189, 1985.
  • [6] D. Molodstov, Soft set theory first-results, Comput. Math. Appl. 37 (4-5), 190–31, 1999.
  • [7] S. Mondal and M. Pal, Soft matrices, Afr. J. Math. Comput. Sci. Res. 4 (13), 379–388, 2011.
  • [8] P.K. Maji, R. Biswas, and A.R. Roy, Fuzzy soft sets, J. Fuzzy Math. 9 (3), 589–502, 2001.
  • [9] S. Miodrag and L.D. Petković, Complex interval arithmetic and its applications, John Wiley & Sons, 1998.
  • [10] P. Rajarajeswari and P. Dhanalakshmi, An application of interval valued intuitionistic fuzzy soft matrix theory in medical diagnosis, to appear in Ann. Fuzzy Math. Inform.
  • [11] A.K. Shyamal and M. Pal, Interval-valued fuzzy matrices, J. Fuzzy Math. 14 (3), 583–604, 2006.
  • [12] Y. Yang and J. Chenli, Fuzzy soft matrices and their applications, Lect. Notes Comput. Sc. (Part I) 7002, 618–627, 2011.
  • [13] D. Ramot, R. Milo, M. Friedman, and A. Kandel, Complex fuzzy sets, IEEE Trans. Fuzzy Syst. 10 (2), 171–186, 2012.
  • [14] L.A. Zadeh, Fuzzy sets, Inform. Control 8, 338–353, 1965.
  • [15] G. Zhang, T.S. Dillon, K.-Y. Cai, J. Ma, and J. Lu, Operation properties and δ- equalities of complex fuzzy sets. Int. J. Approx. Reason. 50, 1227–1249, 2009.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0003-0044-961X
Yazar: W. KHAN
Kurum: COMSATS University Islamabad
Ülke: Pakistan


Orcid: 0000-0003-4749-3300
Yazar: Saima ANİS
Kurum: COMSATS University Islamabad
Ülke: Pakistan


Orcid: 0000-0002-2383-664X
Yazar: Seok-zun SONG
Kurum: Jeju National University
Ülke: South Korea


Orcid: 0000-0002-0181-8969
Yazar: Youngbae JUN
Kurum: Gyeongsang National University
Ülke: South Korea


Tarihler

Yayımlanma Tarihi : 2 Nisan 2020

Bibtex @araştırma makalesi { hujms588700, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2020}, volume = {49}, pages = {676 - 683}, doi = {10.15672/hujms.588700}, title = {Complex fuzzy soft matrices with applications}, key = {cite}, author = {KHAN, W. and ANİS, Saima and SONG, Seok-zun and JUN, Youngbae} }
APA KHAN, W , ANİS, S , SONG, S , JUN, Y . (2020). Complex fuzzy soft matrices with applications. Hacettepe Journal of Mathematics and Statistics , 49 (2) , 676-683 . DOI: 10.15672/hujms.588700
MLA KHAN, W , ANİS, S , SONG, S , JUN, Y . "Complex fuzzy soft matrices with applications". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 676-683 <https://dergipark.org.tr/tr/pub/hujms/issue/53568/588700>
Chicago KHAN, W , ANİS, S , SONG, S , JUN, Y . "Complex fuzzy soft matrices with applications". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 676-683
RIS TY - JOUR T1 - Complex fuzzy soft matrices with applications AU - W. KHAN , Saima ANİS , Seok-zun SONG , Youngbae JUN Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.588700 DO - 10.15672/hujms.588700 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 676 EP - 683 VL - 49 IS - 2 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.588700 UR - https://doi.org/10.15672/hujms.588700 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Complex fuzzy soft matrices with applications %A W. KHAN , Saima ANİS , Seok-zun SONG , Youngbae JUN %T Complex fuzzy soft matrices with applications %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 2 %R doi: 10.15672/hujms.588700 %U 10.15672/hujms.588700
ISNAD KHAN, W. , ANİS, Saima , SONG, Seok-zun , JUN, Youngbae . "Complex fuzzy soft matrices with applications". Hacettepe Journal of Mathematics and Statistics 49 / 2 (Nisan 2020): 676-683 . https://doi.org/10.15672/hujms.588700
AMA KHAN W , ANİS S , SONG S , JUN Y . Complex fuzzy soft matrices with applications. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 676-683.
Vancouver KHAN W , ANİS S , SONG S , JUN Y . Complex fuzzy soft matrices with applications. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 683-676.